Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Littlewood-Paley inequality for the Carleson operator
KTH, Superseded Departments, Mathematics.
2000 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 6, no 5, 457-466 p.Article in journal (Refereed) Published
Abstract [en]

The Carleson operator is closely related to the maximal partial sum operator for Fourier series. We study generalizations of this operator in one and several variables.

Place, publisher, year, edition, pages
2000. Vol. 6, no 5, 457-466 p.
Keyword [en]
Fourier series, maximal partial sum operator, maximal singular, integrals, Littlewood-Paley inequality, L-P estimates
Identifiers
URN: urn:nbn:se:kth:diva-20012ISI: 000089125200002OAI: oai:DiVA.org:kth-20012DiVA: diva2:338705
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics
In the same journal
Journal of Fourier Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf